Fluctuations of the front in a stochastic combustion model
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, p. 147-162
@article{AIHPB_2007__43_2_147_0,
     author = {Comets, Francis and Quastel, Jeremy and Ram\'\i rez, Alejandro F.},
     title = {Fluctuations of the front in a stochastic combustion model},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {2},
     year = {2007},
     pages = {147-162},
     doi = {10.1016/j.anihpb.2006.01.005},
     zbl = {1111.82038},
     mrnumber = {2303116},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_2_147_0}
}
Comets, Francis; Quastel, Jeremy; Ramírez, Alejandro F. Fluctuations of the front in a stochastic combustion model. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, pp. 147-162. doi : 10.1016/j.anihpb.2006.01.005. http://www.numdam.org/item/AIHPB_2007__43_2_147_0/

[1] O. Alves, F. Machado, S. Popov, Phase transition for the frog model, Electron. J. Probab. 7 (2) (2002). | MR 1943889 | Zbl 1012.60081

[2] O. Alves, F. Machado, S. Popov, The shape theorem for the frog model, Ann. Appl. Probab. 12 (2) (2002) 533-546. | MR 1910638 | Zbl 1013.60081

[3] O. Alves, F. Machado, S. Popov, K. Ravishankar, The shape theorem for the frog model with random initial configuration, Markov Process. Related Fields 7 (4) (2001) 525-539. | MR 1893139 | Zbl 0991.60097

[4] O. Alves, C.E. Ferreira, F.P. Machado, Estimates for the spreading velocity of an epidemic model, Math. Comput. Simulation 64 (6) (2004) 609-616. | MR 2042117 | Zbl 1034.92028

[5] C. Boldrighini, A. Pellegrinotti, E. Presutti, Ya.G. Sinai, M.R. Soloveichik, Ergodic properties of a semi-infinite one-dimensional system of statistical mechanics, Commun. Math. Phys. 101 (1985) 363-382. | MR 815190

[6] F. Comets, O. Zeitouni, A law of large numbers for random walks in random mixing environments, Ann. Probab. 32 (1B) (2004) 880-914. | MR 2039946 | Zbl 1078.60089

[7] P.C. Fife, Mathematical Aspects of Reacting and Diffusing Systems, Lecture Notes in Biomath., vol. 28, Springer-Verlag, New York, 1979. | MR 527914 | Zbl 0403.92004

[8] L.R. Fontes, F.P. Machado, A. Sarkar, The critical probability for the frog model is not a monotonic function of the graph, J. Appl. Probab. 41 (1) (2004) 292-298. | MR 2036292 | Zbl 1051.60095

[9] H. Kesten, A renewal theorem for random walk in a random environment, Proc. Sympos. Pure Math. 31 (1977) 67-77. | MR 458648 | Zbl 0361.60030

[10] V. Petrov, Sums of Independent Random Variables, Springer-Verlag, 1975. | MR 388499 | Zbl 0322.60042

[11] S. Popov, Frogs in random environment, J. Statist. Phys. 102 (1-2) (2001) 191-201. | Zbl 0972.60101

[12] S. Popov, Frogs and some other interacting random walks models, Discrete Math. Theor. Comput. Sci. Proc., volume on Discrete Random Walks (2003), pp. 277-288 (electronic). | Zbl 1034.60089

[13] A.F. Ramirez, V. Sidoravicius, Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks, C. R. Math. Acad. Sci. Paris, Ser. I 335 (10) (2002) 821-826. | MR 1947707 | Zbl 1018.60099

[14] A.F. Ramirez, V. Sidoravicius, Asymptotic behavior of a stochastic combustion growth process, J. Eur. Math. Soc. 6 (3) (2004) 293-334. | MR 2060478 | Zbl 1049.60089

[15] V. Sidoravicius, L. Triolo, M.E. Vares, Mixing properties for mechanical motion of a charged particle in a random medium, Commun. Math. Phys. 219 (2) (2001) 323-355. | MR 1833806 | Zbl 1041.82012

[16] A.S. Sznitman, Slowdown estimates and central limit theorem for random walk in random environment, J. Eur. Math. Soc. 2 (2000) 93-143. | MR 1763302 | Zbl 0976.60097

[17] A.S. Sznitman, M. Zerner, A law of large numbers for random walks in random environment, Ann. Probab. 27 (4) (1999) 1851-1869. | MR 1742891 | Zbl 0965.60100